# SDR SWAA050402

- Difficulty date: February 11, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 55,386 hours, 51,572 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435334
- Part serial: 2257
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED RT OUTBOARD T/E AFT FLAP PER MM.
